Firmoo > Answers > Eye Health >  question

Question

Ask questions

vincent


04/14/2013

Can chemo cause double vision?

Is it possible to cause double vision from chemo? How can chemo affect on our vision?
Related Topics : double vision
Answer the question

Answers (2)

  • Jocelyn griffin

    04/14/2013

    Well, yes, chemo can just cause double vision in some degree. First, you should know that chemotherapy is a common treatment for many cancers, and it involves the use of drugs to kill cancer cells. While chemotherapy drugs target fast-growing cells, it can just have some side effects on our body. For example, it will just cause depression, seizures, headache, confusion and fever. Also, because of the effects on cranial nerves, it will just affect the vision, leading to blurred or double vision. By the way, watery eyes can be possible too. So take control of using it.
  • cahekm_12b

    04/14/2013

    Yes, it is possible for you to cause double vision from chemo because of the stimulation from the irritates at the inner materials. Your eyes will be dry and red which will make you be painful. You need to use the eye drops with anti-inflammation to moisture the eyes. You could release the symptom of double vision. At the same time, the warm compress is also useful for your eyes. You could just find the clean cloth and hot water to do the warm compress. You need to take more food with vitamin C to moisture your eyes. You need to take some vegetables and fruits to make your eyes get moisture.
Jumpto

Related Articles